BibTeX record journals/tamm/KeselmanL08

download as .bib file

@article{DBLP:journals/tamm/KeselmanL08,
  author    = {Gregory Keselman and
               E. Leonard},
  title     = {A Choice Sum: 11263},
  journal   = {The American Mathematical Monthly},
  volume    = {115},
  number    = {4},
  pages     = {371--372},
  year      = {2008},
  url       = {http://www.jstor.org/stable/27642495},
  timestamp = {Thu, 07 Mar 2013 11:13:45 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/KeselmanL08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics